UNIGE document Scientific Article
previous document  unige:9810  next document
add to browser collection

Minimal length of two intersecting simple closed geodesics

Gauglhofer, Thomas
Published in Manuscripta Mathematica. 2007, vol. 122, no. 3, p. 321 - 339
Abstract On a hyperbolic Riemann surface, given two simple closed geodesics that intersect n times, we address the question of a sharp lower bound Ln on the length attained by the longest of the two geodesics. We show the existence of a surface Sn on which there exists two simple closed geodesics of length Ln intersecting n times and explicitly find Ln for n ≤ 3.
Full text
(ISO format)
GAUGLHOFER, Thomas, PARLIER, Hugo. Minimal length of two intersecting simple closed geodesics. In: Manuscripta Mathematica, 2007, vol. 122, n° 3, p. 321 - 339. https://archive-ouverte.unige.ch/unige:9810

169 hits

0 download


Deposited on : 2010-07-30

Export document
Format :
Citation style :